# SDR DALA2024040204014

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 74,490 hours, 29,725 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0269646) HORIZONTAL STABILIZER CENTER SECTION HINGE FITTINGS, (LH & RH SIDE) FITTINGS, BOTH BEARINGS WITH CRACKS. HORIZONTAL STABILIZER CENTER SECTION HINGE FITTINGS, (LH & RH SIDE) FITTINGS, BOTH BEARINGS WERE REPLACED IAW B737-800 CMM 55-10-07.
